iv'e been having drama for a few months now, for three months in a row my periods have started on a normal flow for a couple of hours, then spotting and the next day its brown discharge and by the next day it has stopped completely.The start of this month I have felt really exhausted, dizzy, loss in appetite, pale in the face, i go to bed to sleep and im tossing and turning for hours before i fall asleep. a week ago my right nipple was very itchy for 3 days but soon went back to normal. AF is due to visit me on the 23rd on January. so 6 days to go! yesterday i started eating more again, and experienced milder AF cramping on and off, today I still have cramping and back ache on and off that is causing a lot of discomfort.
I am trying to conceive, me and my partner have regular intercourse every 2-3 days. I have been trying for over a year now. went to the doctor to tell him that im worried if i have infertility problems, i have an appointment for an ultrasound on the 24th of this month.
Im just wondering if any one has experienced these same problems and have indeed been pregnant or have a clue what might be causing my discomfort!
The symptoms you are having might be suggestive of a pregnancy. Hence it would be best to keep your fingers crossed and take a home pregnancy test if periods are missed. If not then a work up for infertility in the form of basic ultrasound scan, ovulation study, semen analysis and testing for patency of the fallopian tubes may be done. Hope this helps.
Take care and good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.